Display Settings:

Format

Send to:

Choose Destination
We are sorry, but NCBI web applications do not support your browser and may not function properly. More information
Food Chem Toxicol. 2008 May;46(5):1860-2. doi: 10.1016/j.fct.2008.01.008. Epub 2008 Jan 15.

Warfarin overdose due to the possible effects of Lycium barbarum L.

Author information

  • 1Department of Medicine and Therapeutics, The Chinese University of Hong Kong, Prince of Wales Hospital, Shatin, NT, Hong Kong. howanleung@hotmail.com

Abstract

We reported an 80-year-old Chinese woman on chronic stable dose of warfarin who experienced two episodes of an elevated international normalized ratio (INR) after drinking herbal tea containing Lycium barbarum L. Our case illustrated the potential herbal-drug interaction between warfarin and L. barbarum L. in keeping with a previous case report. Enquiry about herbal intake may be a crucial part in the management of anticoagulation in this locality.

PMID:
18281140
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk